# SDR 06FDEA02995

- Difficulty date: August 16, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC81211
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB CONSTANT SECTION BARREL NUT NR 1 LT BORE CORROSION EXCEEDED THE LIMIT PER EO1-5510-7-5000 D1 PT1.  HORIZONTAL STABILIZER CONSTANT SECTION BARREL NUT NR 1 LT BORE REPAIRED AS PER EA1-5510-95657 ATTACHMENT 1-A.D 2003-22-08- STABILIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE REWORK/REPAIR.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
